# SDR EISA98280

- Difficulty date: November 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313NE
- Make and model: Boeing 727223
- Aircraft serial: 19702
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUTINE C-CHECK WORK CARD ACCOMPLISHMENT CORROSION WAS FOUND ON RIGHT INBOARD SEAT TRACK AT FS 720B.  CUT OUT DAMAGED SECTION AND SPLICED NEW SECTION OF TRACK PER SRM 53-10-5 FIGURE 7.  (M)
